# SDR USAA2014123000015

- Difficulty date: December 27, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 47,052 hours, 17,462 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 51736
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 45,668 hours, 17,951 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS, EXCESSIVE ALTITUDE WARNING AT CRUISE, ECAM CABIN PRESS PAGE SHOWED CABIN AT 5200 FT WHILE CRUISING AT FL 320, CABIN PRESS FLUCTUATIONS ON DESCENT.  DIVERTED & EMER DECLARED.  TROUBLE SHOT IAW TROUBLESHOOTING MANUAL 21-31-00-810-809A, EXCESSIVE CABIN ALTITUDE.  REPLACED OUTFLOW VLV IAW AMM 21-31-51.  OPERATIONAL & FUNCTIONAL CHECKED GOOD, NO FAULTS NOTED.  WORKED IN CONJUNCTION WITH SDR 2014123000014.
